| Catalog Number |
PS1240 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 8 events were reported for this quarter.Product return status: 8 devices were not available for evaluation.Additional information: 8 devices were labeled for single-use.8 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 8 malfunction events in which the device reportedly had a loss of or failure to bond.8 events had patient involvement: no patient impact.